MathSciNet Relay Station
MathSciNet bibliographic data
MR1609661 58F12 (34G20 47H20)
Miranville, A. Exponential attractors for nonautonomous evolution equations. Appl. Math. Lett. 11 (1998), no. 2, 19–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement